# SDR ASAA2017070621326

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 42,835 hours, 14,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO CLOSE.  ACFT  GROUNDED.  LUBRICATED THE L1 DOOR GUIDE PLATE TRACKS.   OPS CHECKED NORMAL IAW AMM 12-25-11-640-801.
